Previous |  Up |  Next

Article

References:
[1] Clifford A. H., Preston G В.: The Algebraic Theory of Semigroups. Vol. 1, Math. Surveys No. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 0132791 | Zbl 0111.03403
[2] Green J A.: On the structure of semigroups. Annals of Math., 54 (1951), 163-172. MR 0042380 | Zbl 0043.25601
[3] Petrich M.: The maximal semilattice decomposition of a semigroup. Math. Zeitschr., 85 (1964), 68-82. MR 0167552 | Zbl 0124.25801
[4] Schwarz Š.: Contribution to the theory of periodic semigroups. Czech. Math. J., 3 (1953), 7-21, (Russian, English summary). MR 0061593
[5] Yamada M.: A remark on periodic semigroups. Sci. Rep. Shimane Univ. 9 (1959), 1-5.
Partner of
EuDML logo